# SDR HEEA073766

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transmitter
- Part number: 222375019105
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE NR 1 HYDRAULIC PRESSURE GAUGE PEGGED OUT. REPLACED PRESSURE TRANSMITTER.
